# SDR SIMA200927205

- Difficulty date: September 27, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N724AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145301
- Aircraft time: 20,499 hours, 18,183 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 14524150005
- Condition: Worn
- Location: Fuselage
- Part time: 20,499 hours, 18,183 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE PILOTS BULKHEAD OUTBOARD GUIDE PIN HOLE WORN/ELONGATED.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED PILOTS BULKHEAD OUTBOARD GUIDE IAW ETN-EM-53-153R1.  THE AIRCRAFT WAS RETURNED TO SERVICE.
